alexa Bronchial Hyper reactivity Related to Inhalation Therapy in Cystic Fibrosis Patients

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Bronchial Hyper reactivity Related to Inhalation Therapy in Cystic Fibrosis Patients

It is assumed that bronchial hyper reactivity (BHR) can occur with any agent that is inhaled and may be a reason for discontinuation of inhalation therapy in cystic fibrosis (CF) patients. On the other hand, inhalation of antibiotics is being increasingly used to eradicate or treat infections. This blog speaks about identifying the mechanisms of BHR for a better understanding of its impact on inhalation treatment. BHR in CF is suggested to be secondary to underlying airway disease (associated to poor pulmonary function, chronic inflammation and aerosol distribution) or to be a separate condition occurring more in CF. Furthermore, certain characteristics of the aerosol solution itself, such as the active molecule, chemical additives and particle size, can cause BHR. Recombinant human DNase (rhDNase), hypertonic saline (HS) and the antibiotics tobramycin, colistin and aztreonam lysine for inhalation (AZLI) are frequently used as inhalation drugs in the treatment of Cystic Fibrosis. Prevalence of BHR related to both short and long-term inhalation of these drugs as reported in the literature was investigated. Acute BHR is documented in up to two thirds of CF patients. Despite the widespread use of rhDNase, HS, tobramycin, colistin and AZLI, only one long-term trial looked for, but did not demonstrate, BHR at the end of the trial period.

Bronchial Hyper reactivity Related to Inhalation Therapy in Cystic Fibrosis Patients

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger